| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "poor pad contact" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a faulty test port, pins worn out.This is a malfunction which only impacts self-test portion with the defibrillator.Once the multi-function connection is removed from the test port and attached to a set of electrode pads or external paddles the device performs to specification.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.Analysis of reports of this type has not identified an increase in trend.